Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 106882

Results for an optimal control problem with a semilinear state equation with constrained control


Bilić, Nataša
Results for an optimal control problem with a semilinear state equation with constrained control // Mathematica slovaca, 52 (2002), 1; 109-126 (podatak o recenziji nije dostupan, članak, znanstveni)


Naslov
Results for an optimal control problem with a semilinear state equation with constrained control

Autori
Bilić, Nataša

Izvornik
Mathematica slovaca (0139-9918) 52 (2002), 1; 109-126

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
control problem; semilinear state equation; constrained control; Hamilton-Jacobi equation

Sažetak
This paper deals with a control problem governed by a semilinear state equation dependent on a small parameter, with a constrained control variable in a closed, convex and bounded set containing the origin. It is proved that for a small parameter the associated Hamilton-Jacobi equation has a unique strict solution ; consequently, the control problem can be solved by employing a dynamic programming method.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0083021

Ustanove
Fakultet građevinarstva, arhitekture i geodezije, Split

Profili:

Avatar Url Nataša Bilić (autor)

Citiraj ovu publikaciju

Bilić, Nataša
Results for an optimal control problem with a semilinear state equation with constrained control // Mathematica slovaca, 52 (2002), 1; 109-126 (podatak o recenziji nije dostupan, članak, znanstveni)
Bilić, N. (2002) Results for an optimal control problem with a semilinear state equation with constrained control. Mathematica slovaca, 52 (1), 109-126.
@article{article, author = {Bili\'{c}, N.}, year = {2002}, pages = {109-126}, keywords = {control problem, semilinear state equation, constrained control, Hamilton-Jacobi equation}, journal = {Mathematica slovaca}, volume = {52}, number = {1}, issn = {0139-9918}, title = {Results for an optimal control problem with a semilinear state equation with constrained control}, keyword = {control problem, semilinear state equation, constrained control, Hamilton-Jacobi equation} }

Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews
  • Current Mathematical Publications
  • Zentralblatt MATH
  • and Referativnyi Zhurnal Matematika